I am suffering from skin allergy after itching red bumps forms over the itchy skin and the skin turns red it happens everyday and i take (inc id-l ) medicine to get temporary relief
Like the answers? Chat privately with the doctor of your choice
Hi.Your history is suggestive of Urticaria which can be controlled with oral Antihistamines like the one you are taking.But unless, we elicit the cause.Kindly,it will keep happening.Visit your Dermatologist for a complete work up regarding the same. Regards, Dr.Sanchit Talwar, MD (Skin & VD), Consultant Dermatologist, Dr Talwar's Skin, Laser and Cosmetic Clinic CHANDIGARH.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.